# SDR 2000UALA00208

- Difficulty date: April 25, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N7452U
- Make and model: Boeing 727222
- Aircraft serial: 21906
- Aircraft time: 53,871 hours, 34,617 cycles
- Engine: Pwa JT8D15
- System (JASC): 7603 · Power Lever
- Part: Switch
- Part number: MS253831
- Condition: Failed
- Location: Throttle
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON GEAR RETRACTION WARNING HORN CAME ON.  RETURNED TO DEN.  *S/D*  REPLACED NR 1 THROTTLE SWITCH.  OPERATIONAL CHECK OK.
